# SDR GTIA020877

- Difficulty date: June 28, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 5930645509
- Part serial: 4805A
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 2 ENGINE, NOSE COWL 4 O'CLOCK TO 8 O'CLOCK POSITION SOUND SUPPRESSION MATERIAL DELAMINATED.  REPLACED DAMAGED NOSE COWL.  (M)
